MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8404ZX
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the monitor freezes a few seconds during intubation and the freeze is followed by a restart of the equipment.After the restart the procedure can continue and be completed.This error has not resulted in any adverse events." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
As the product was not returned for inspection, more detailed investigation is not possible.As already mentioned, the device passed the quality test at the time of delivery.The ifu states that the product must be checked for functionality before use, which would have prevented this fault.If there is new or additional relevant information, we will reopen the investigation accordingly.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation results: during the technical inspection by the manufacturer, the fault description provided by the customer could not be reproduced and therefore was not confirmed.The following defect was identified: · rear part of housing damaged the fault reported by the customer could not be identified.It is not possible to determine how the fault occurred.The damaged rear part of the housing identified during the investigation cannot be the cause of the fault.Based on the customer's description of the fault, we assume that it was caused by user error, as the ifu states that the product must be checked for functionality before use, which would have prevented this fault.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the software crash was traced to a runtime error that occurred while loading a script.Restarting the system resolved the issue, which explains why the problem did not reoccur during the examination of the monitor.It remains possible that another component in the imaging chain triggered the freezing event.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information: as the product was not returned for inspection, more detailed investigation is not possible.As already mentioned, the device passed the quality test at the time of delivery.Based on the customer's description of the fault, we assume that it was caused by user error, as the ifu states that the product must be checked for functionality before use, which would have prevented this fault.If there is new or additional relevant information, we will reopen the investigation accordingly.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22384394
Report Number9610617-2025-01132
Device Sequence Number8700254
Product Code CCW
UDI-Device Identifier04048551432778
UDI-Public04048551432778
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404ZX
Device Catalogue Number8404ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer09/29/2025
10/07/2025
11/03/2025
01/16/2026
03/30/2026
06/18/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/30/2025
10/09/2025
11/05/2025
02/09/2026
04/01/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown